On convergence rate for Erlang–Sevastyanov type models with infinitely many servers. In memory and to the 90th anniversary of A.D. Solovyev (06.09.1927–06.04.2001)

Veretennikov, AY (2017) On convergence rate for Erlang–Sevastyanov type models with infinitely many servers. In memory and to the 90th anniversary of A.D. Solovyev (06.09.1927–06.04.2001). Theory of Stochastic Processes, 22 (38). pp. 89-103. ISSN 0321-3900

Abstract

Metadata

Authors/Creators:
  • Veretennikov, AY
Copyright, Publisher and Additional Information: This article is protected by copyright. Reproduced with permission from the Editorial Board of the journal Theory of Stochastic Processes.
Keywords: Erlang-Sevastyanov systems; Ergodicity; Lyapunov functions; Coupling; Convergence rates
Dates:
  • Published: 6 December 2017
  • Accepted: 10 November 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Oct 2017 09:53
Last Modified: 23 Oct 2019 08:33
Published Version: http://www.mathnet.ru/php/archive.phtml?wshow=pape...
Status: Published
Publisher: Institute of Mathematics of the National Academy of Sciences of Ukraine

Share / Export